Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




24 Publications

2016 | Journal Article | IST-REx-ID: 1833   OA
Klimova, A., & Rudas, T. (2016). On the closure of relational models. Journal of Multivariate Analysis, 143, 440–452. https://doi.org/10.1016/j.jmva.2015.10.005
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1480   OA
Michałek, M., Sturmfels, B., Uhler, C., & Zwiernik, P. (2016). Exponential varieties. Proceedings of the London Mathematical Society, 112(1), 27–56. https://doi.org/10.1112/plms/pdv066
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2006   OA
Hein, N., Hillar, C., Martin Del Campo Sanchez, A., Sottile, F., & Teitler, Z. (2015). The monotone secant conjecture in the real Schubert calculus. Experimental Mathematics, 24(3), 261–269. https://doi.org/10.1080/10586458.2014.980044
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1547   OA
Mohammadi, F., & Moradi, S. (2015). Resolution of unmixed bipartite graphs. Bulletin of the Korean Mathematical Society, 52(3), 977–986. https://doi.org/10.4134/BKMS.2015.52.3.977
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2014   OA
Klimova, A., Uhler, C., & Rudas, T. (2015). Faithfulness and learning hypergraphs from discrete distributions. Computational Statistics & Data Analysis, 87(7), 57–72. https://doi.org/10.1016/j.csda.2015.01.017
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed